Discussions By Condition: Diabetes

Diabetes? Please help!

Posted In: Diabetes 0 Replies
  • Posted By: GKMPhoto
  • January 28, 2008
  • 04:08 AM

I have been having a string of health problems recently and my doctor was certain that I had diabetes. In the past year I have had frequent rashes, yeast infections, tingling sensation in my feet, constant hunger, unintentional weight loss, irritability when I'm hungry, and I have "Terry's nails" where the nail bed is light pink and the tip has a band of dark red.

I'm only 21, 5'4", 115 lbs and I shouldn't be having all these problems!

My fasting glucose was negative (84). Various other blood work was performed to rule out autoimmune or thyroid diseases and everything was negative. My doctor said that I'm normal and left me at that feeling very insecure about what could be causing my problems.

Last week I visited the student health center to have my blood pressure checked because I was on Prednisone for my most recent full body rash and my doctor was monitoring it until it came down. It is fine now. All of a sudden I felt dizzy, my body was trembling, my heart was racing, and I was very very thirsty. I drank 3 large glasses of water within minutes when the nurses had me lay down. They did a finger ****k and my blood sugar was 81. It was about 12:30 and the last time I ate was 9:30am

I can't figure out what is causing my symptoms! Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?